Springe direkt zu Inhalt

Juan Pons: Donaldson’s proof of Narasimhan-Seshadri

Jul 10, 2013 | 04:00 PM c.t.
Abstract: We review the proof of Narasimhan-Seshadri theorem on the correspondence between stable homomorphic vector bundles and irreducible unitary representations of Riemann surfaces as it was presented in the paper:

S.K. Donaldson, A new proof of a theorem of Narasimhan and Seshadri, J. Di fferential Geom. 18 (1983), 269-277.


Time & Location

Jul 10, 2013 | 04:00 PM c.t.

SR 005, Arnimallee 3